# SDR CALA0000637

- Difficulty date: May 6, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 41,719 hours, 19,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER SURFACE OF LT CUSP WEB IN AFT CARGO AREA CORRODED AT STA 1309.  THE CORRODED AREA WAS REMOVED AND A NEW SECTION OF CUSP WEB WAS INSTALLED IAW SRM 51-30 AND 51-10-03.
